Notice: Undefined variable: header in /home/.sites/42/site6094524/web/conferences/iiwas2011/siteLayout.php on line 11 The 13th International Conference on Information Integration and Web-based Application & Services (iiWAS2011)

Wireless Connection

  • The International University will provide iiWAS2011/MoMM2011 participants with free wireless connection.
  • Electronic devices work with a powerpoint plug as in the following picture:

Conference Venue and Sunday Pre-registration

Address:

    International University - Vietnam National University HCMC
    Quarter 6, Linh Trung Ward
    Thu Duc District, Ho Chi Minh City, Vietnam

  • In order to avoid the long queue on Monday morning, Pre-Registration Desk will be opened on Sunday, 4 Dec 2011 from 5 PM to 7 PM at:

Liberty Central Hotel

177-179 Le Thanh Ton St.,
District 1. Ho Chi Minh City
T: (+84-8) 3823 9269
F: (+84-8) 3823 9270

Travelling from Airport to the City Center

  • Tan Son Nhat is Vietnam's largest international airport. If you arrived at Tan Son Nhat airport, you can take No. 152 air-con airport bus.
    • Time required : 60 minutes
    • Working Time : 06:00 ~ 18:30
    • Running Frequency : Every 30 or 60 minutes
    • Bus Stop : Airport Bus Stop, 1st Floor of Airport
    • Ticket price is 3000 VND(approx. US$ 0.2 )
    • Terminal stop - Ben Thanh Market (center of Ho Chi Minh city)
  • Alternatively, you can take taxi. Taxis from the airport to the city centre take 30 minutes and cost US$ 5-7. Taxi drivers get commission for taking customers to certain hotels so when arriving at the airport be explicit about exactly which hotel you want to be taken to.
  • We strongly recommend using Vinasun and Mai Linh taxis ONLY for your local transportation. They are the largest fleets in the city and reliably honest, with meters that start automatically after the car has moved about 5 m.

Travelling from Hotels to the Conference Venue

  • Buses will be arranged to pick up participants from HCMC center (District 1 or point B on the map below) to the International University (in Thu Duc District or point A on the map below).
  • All bus transfer to International University will be departed from Liberty Central Hotel.
  • Bus schedule
    Day 1 (Monday) 3 buses at 6h50, 7h00 and 7h10 (SHARP)
    Day 2 (Tuesday) 3 buses at 7h30, 7h40 and 7h50 (SHARP)
    Day 3 (Wednesday) 3 buses at 7h30, 7h40 and 7h50 (SHARP)
  • Due to traffic regulations in HCMC, buses will not be able to stop by other hotels, all participants need to take the buses from Liberty Central hotel
  • It may take around 50 minutes, on normal traffic conditions, to travel from the center of Ho Chi Minh City (District 1) to the campus of International University.
  • Buses will bring participants back to the city center at the end of each day.

Public Bus Transport from Ho Chi Minh City Center to International University (IU)

In addition to our conference buses, you can take other public buses from the city center to the IU campus:
  • Bus 52: This bus will take you from Ben Thanh Market Central Bus Stop directly to the IU campus for every 15 minutes. Please refer to the bus route map below.

    NOTE: From 07:15am to 08:05am, no bus 52 departs from Ben Thanh Market because all the buses have taken the passengers and students to go to work and study, and have not come back yet.

  • Buses 8, 10, 19, 50, 53: The IU campus is located near the campus of HCMC Vietnam National University (VNU), so you can take these buses to the VNU bus stop (please ask the bus drivers to let you off when reaching the VNU bus stop), then follow the shortcuts of about 1km to the IU campus by the IU students.
  • The public bus fare is 4,000 dong (Vietnamese currency, VND) roughly equivalent to 20 cents. So participants should prepare this fare amount in advance because the bus driver does not have change for large notes (the maximum amount recommended is 10,000 dong).

Notice: Undefined variable: nav in /home/.sites/42/site6094524/web/conferences/iiwas2011/siteLayout.php on line 176 Notice: Undefined offset: 10 in /home/.sites/42/site6094524/web/conferences/iiwas2011/siteLayout.php on line 260 Notice: Undefined offset: 16 in /home/.sites/42/site6094524/web/conferences/iiwas2011/siteLayout.php on line 260 Notice: Undefined offset: 27 in /home/.sites/42/site6094524/web/conferences/iiwas2011/siteLayout.php on line 232 Notice: Undefined variable: footer in /home/.sites/42/site6094524/web/conferences/iiwas2011/siteLayout.php on line 72